Can Adderall and Other Common Medications Cause Hair Loss

Apr 7 02:00 2022 Austria Brave Print This Article

Nearly every medication has the potential for side effects. Sometimes, hair loss can be one of these side effects. Although hair loss is not as common as nausea or headaches, patients can be rattled by it and have many questions.

 

Nearly every medication has the potential for side effects. Sometimes,Guest Posting hair loss can be one of these side effects. Although hair loss is not as common as nausea or headaches, patients can be rattled by it and have many questions.

  • Is hair loss permanent?
  • Is it going to get worse?
  • Is meditation worth the effort?

These are all fair questions. We love our hair as much as our health. It can be challenging to make the right decisions for our health and well-being.

Adderall is a medication most often associated with hair loss. Adderall, a prescription drug that is also known as an amphetamine, is a prevalent drug. Adderall is often prescribed to treat Attention-Deficit Disorder, Attention-Deficit Hyperactivity Disorder (ADHD), or Narcolepsy. Adderall is a stimulant and has been known to be used at parties or late-night study sessions.

So, by taking this drug consumed by millions of Americans every year, are you seriously increasing your chances of hair loss?

Adderall can cause hair loss.

If you buy Adderall Online, then it can cause hair loss. It is the quick and honest truth. It's a little more complicated.

Adderall-related hair loss is sporadic. Although Adderall can cause hair loss, it is not usually the main reason. Instead, Adderall-related hair loss is often due to side effects such as anxiety, poor diet, and lack of sleep.

Anxiety

Adderall can cause anxiety and stress to increase. Unexpected hair loss can also be caused by stress, as well as other known causes.

Stress-induced hair loss, or telogen effluvium, occurs when your body becomes overwhelmed with anxiety and stress over a sustained period. As the brain believes it is under attack, it switches to survival mode and cuts off all non-essential functions. The body will often put hair growth on hold until stress levels have decreased.

Insufficient sleep

Adderall side effects often include insomnia, which is closely related to stress-induced hair fall. Telogen effluvium can be triggered by insomnia, which increases stress levels even though we are too tired to notice it.

Poor Diet

Adderall, like all amphetamines, acts as an appetite suppressant. Rapid hair loss could result if you don't eat healthy meals regularly, even if you don't feel like it.

Hair needs to be nourished to thrive. Hair follicles could stop growing hair if they don't get enough vitamins, minerals, and protein.

Adderall-related hair fall is almost always a side effect of the medication's reactions. In rare cases, however, patients may lose their hair due to the side effects of the medicine.

It would help if you tried to reduce stress and insomnia as these are more likely causes of hair loss. Your doctor may recommend that you switch your medication if the hair loss persists.

What other medications can cause hair loss?

Adderall isn't the only medication that could cause hair loss. These are just a few of the other medicines that can cause hair loss.

Other Amphetamines

It should not be a surprise. Adderall is a stimulant, and side effects can lead to hair loss. This category includes many weight-loss medications.

Steroids

People that regularly take steroids containing progesterone and testosterone have an increased chance of experiencing hair loss. Depo-Provera and Provera are some of the most common steroid medications that can cause hair loss. These drugs are increasingly used in anti-aging and weight-loss programs.

Accutane

This popular and effective acne treatment is not without its side effects. Unfortunately, this can lead to hair loss.

Antidepressants

Hair loss can occur in people who take antidepressants, although it is not shared. This risk is common with antidepressants such as paroxetine, sertraline (Zoloft), and fluoxetine (Prozac).

Blood Thinners

Hair loss can be caused by lifesaving anticoagulants or blood thinners like warfarin (Coumadin and Sofarin), Heparin injections, and other medications such as Heparin.

Heart Medications

Hair loss can be caused by beta-blockers, common high blood pressure medications, and heart medications such as propranolol and Inderal. Hair loss can also be caused by the "Statins" commonly prescribed to treat high cholesterol. These include Simvastatin and Zocor.

Are hair loss from meds permanent?

Most patients who lose their hair due to any medication can regrow it.

It can be done by simply stopping using the drug. It is often not possible for many reasons if you get Adderall online and use it. These side effects can be minimized or eliminated by the doctor and patient.

You can expect to have healthy hair again within 6 to 12 months after the patient has stopped taking the medication or the side effects have been neutralized.

Do I need to stop taking my medication if I am losing my hair?

Stop abruptly stopping any medication you are taking cold turkey.

Talk to your doctor instead about your concerns. You can then discuss your concerns with your doctor and create a plan together. You might need to adjust the medication, change the diet, or find hair-loss methods.

Your doctor prescribed this medication for you because they believed it was best for your health. Your doctor might insist that you continue taking medication if your health is not good enough to discontinue it. It is not fun to lose hair. Hopefully, there is a way you can reduce or reverse it.

 

Source: Free Guest Posting Articles from ArticlesFactory.com

About Article Author

Austria Brave
Austria Brave

Austria Brave is a certified health and fitness writer, completed her medical degree from Cranfield University, USA at Farma Health. She likes to share her thoughts on medicines and drugs with her real-life experience through her career and education.

View More Articles